# SDR CHQA200700024

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 18,694 hours, 12,783 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 316311
- Part serial: 20050610P
- Condition: Separated
- Location: Lt Mlg
- Part time: 4,049 hours, 3,730 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 3022 - RDU-LGA - ON TAKEOFF ROLL, VERY HARD SHAKING AND SHIMMY THROUGHOUT AIRCRAFT.  CLIMBED-OUT AND ASKED TOWER IF THEY SAW ANYTHING; THEY STATED NO.  AFTER CHECKING WITH DEPARTURE, TOWER CALLED BACK AND SAID THEY FOUND A 2 FOOT CHUNK OF RUBBER ON RUNWAY THAT APPEARS TO BE A TIRE.  RAN CHECKLISTS AND PREPARED CABIN FOR EMERGENCY LANDING.  LANDED WITHOUT INCIDENT, FIRE RESCUE STATED THE LEFT MAIN INBOARD TIRE WAS SHREDDED.  MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD MAIN TIRE.
